# SDR DALA2022122908481

- Difficulty date: December 25, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 25,555 hours, 10,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHT ABOVE SEAT 30 A,B,C INOP. MAINENANCE PLACED ITEM ON MEL.  REMOVED AND REPLACED ROW 30ABC EMERGENCY AISLE LIGHT BATTERY PACK IAW B737 AMM33-51-06. OPS CK'S GOOD.  ORIG SUBMISSION DATE:  12/29/2022
